... experience this?
Call your healthcare provider right away if you have any of the following symptoms, especially if they are new, worse, or worry you:
attempts to commit suicide
acting on dangerous impulses
acting aggressive, ***being angry*** or violent
thoughts about suicide or dying
new or worse depression
an extreme increase in activity or talking (mania)
other unusual changes in behavior or mood
new or worse anxiety
new or worse irritability
***feeling agitated***, restless, angry or irritable
Still anger issues today and fits of crying. I've also just had to ween myself off of 225 mg of Effexor XR in a matter of 5 days, restarted my Vyvanse 40 mg, and continued taking Geodon 20mg twice daily. I'm wondering if all of this in combination is causing my anger issues? Thought of self harm are present, but I am resisting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2014 • 4 answers
Posted 20 Jun 2015 • 1 answer
Posted 15 Dec 2015 • 1 answer
Posted 13 Jun 2016 • 4 answers
Posted 16 Aug 2018 • 2 answers